Solpadeine Headache Soluble Tablets

Solpadeine Headache Soluble Tablets use a fast acting, dual action formula for mild to moderate pain relief.

Suitable for:Adults and children 12 years and over

Use for:
Headache, migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, flu and sore throat

Ingredients:
Solpadeine Headache Soluble Tablets: Paracetamol 500 mg and caffeine 65mg

How to use:

- Adults and children aged 16 years and over: Take 2 tablets dissolved in a tumbler of water, every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.
- Children aged 12-15 years: Take 1 tablet dissolved in a tumbler of water, every 4 to 6 hours as needed. Do not take more than 4 tablets in 24 hours.

Always read the label.

Buy Now

Solpadeine Plus Capsules, Solpadeine Plus Tablets, Solpadeine Plus Soluble Tablets and Solpadeine Max Soluble Tablets contain paracetamol, codeine phosphate hemihydrate and caffeine. Solpadeine Max Tablets contain paracetamol and codeine phosphate hemihydrate. Solpadeine Migraine Ibuprofen & Codeine Tablets contain ibuprofen and codeine phosphate hemihydrate. Solpadeine products should be taken for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Products containing codeine can be addictive and should be used for a maximum of three days. Solpadeine Headache Soluble Tablets contain paracetamol and caffeine – a mild analgesic and antipyretic formulated to give extra pain relief. Always read the leaflet.